# SDR CALA2017121704487

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 81,310 hours, 10,935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE COMPT UPR DR 3 EICAS CAUTION SMOKE IS DETECTED IN THE UPPER COMPARTMENT AT DOOR 3. NO SMOKE OR FUMES TALKED TO INBOUND F/A''S. ONLY 1 SAID SHE SMELLED SMOKE ODOR. F/A SHOWED ME THE LOCATION IN THE UPR CREW REST. INSPECTED AREA FOR SMELL OF SMOKE. UPR CREW REST SMELLS FUNNY, HOWEVER ITS NOT A SMOKE ODOR. PILOT WROTE IN SEPARTE LOG (5927909) THAT MESSAGE WENT AWAY AFTER 20 MIN. INSPECTED MAT FOR FAULTS AND MESSAGES. NO MESSAGES FOUND. NO HISTORY FOUND. AMM REF 5-51-08
